# SDR ASAA2022070139225

- Difficulty date: July 1, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT - THRESHOLD SKIN @ DOOR SILL FROM FRAME 787-847 -EARLY SIGNS OF CORROSION.ALSO TO HAVE SCRIBE LINES, SCRATCHES AND BARE METAL AREAS ALONG ITS LENGTH.RED MARKED. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO DOOR CUTOUT THRESHOLD SKIN FROM FRAME 787 TO 847 IAW B737-800 SRM 51-40-05 AND SRM 51-40-02.
